# SDR RAIA201506210004

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 31,897 hours, 18,232 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 3684
- Condition: Inoperative
- Location: Pack Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 2 OVERLOAD DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE DEFERRED PAC 2 SYSTEM. MAINTENANCE CLEARED PAC 2 DEFERRAL BY REPLACING THE NR 2 OVERTEMP SWITCH, OPS CHECK GOOD.
